The Dirichlet problem for the minimal surface equation in higher dimensions.
Journal für die reine und angewandte Mathematik, Tome 229 (1968), pp. 170-187
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1968__229_150841,
author = {James Serrin and Howard Jenkins},
title = {The {Dirichlet} problem for the minimal surface equation in higher dimensions.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {170--187},
year = {1968},
volume = {229},
zbl = {0159.40204},
url = {http://geodesic.mathdoc.fr/item/JRAM_1968__229_150841/}
}
TY - JOUR AU - James Serrin AU - Howard Jenkins TI - The Dirichlet problem for the minimal surface equation in higher dimensions. JO - Journal für die reine und angewandte Mathematik PY - 1968 SP - 170 EP - 187 VL - 229 UR - http://geodesic.mathdoc.fr/item/JRAM_1968__229_150841/ ID - JRAM_1968__229_150841 ER -
James Serrin; Howard Jenkins. The Dirichlet problem for the minimal surface equation in higher dimensions.. Journal für die reine und angewandte Mathematik, Tome 229 (1968), pp. 170-187. http://geodesic.mathdoc.fr/item/JRAM_1968__229_150841/